MAUDE Adverse Event Report: IRIDEX CORPORATION G-PROBE RFID

IRIDEX CORPORATION G-PROBE RFID
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Choroidal effusion (4878)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent laser cyclophotocoagulation using the g-probe with the cyclo g6 console for the management of medically refractory glaucoma.Following the procedure, the patient developed choroidal effusions.The patient had no history of anticoagulant use, diabetes, or other systemic disease.Postoperatively, the patient developed choroidal effusions and hypotony, with a decline in vision.No conjunctival hemorrhage, bleeding, pigmented lesions, or dark areas were noted during or after the procedure.No device malfunctions were noted during the procedure.The device was returned for servicing but no issues were found.The treatment parameters used were consistent with the g-probe ifu recommendations: power of 1500 mw, duration of 3500 ms per application, and a total of 15 treatment spots.The device functioned as intended throughout the procedure, and no alarms or malfunctions were reported.The event is not device related, there was no device malfunction reported.Hypotony with effusions and hemorrhage after g-probe cases can happen with diseased eyes that are at the end of their treatment paradigm.It is most likely that the choroidal effusions are due to a combination of the patient's age and glaucoma severity and not due to device performance.Eyes with severe, end-stage glaucoma are at higher risk for postoperative hypotony and effusions due to fragility.

Brand Name
G-PROBE RFID
Common Device Name
G-PROBE RFID
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer Contact
bill hyatt
1212 terra bella avenue
mountain view, CA 94043-1824
6506058727
MDR Report Key23783250
Report Number2939653-2024-00022
Device Sequence Number17400959
Product Code GEX
UDI-Device Identifier00813125015237
UDI-Public00813125015237
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale